# SDR UALA2009071602104

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 54,338 hours, 10,742 cycles
- Engine: Pwa PW4077
- System (JASC): 2830 · Fuel Dump System
- Part: Check Valve
- Part number: 568131509000
- Condition: Faulty
- Location: Center Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER TO CTR TANK.  FUEL BACK FEEDING INTO CTR TANK FROM LT MAIN TANK AT RATE OF 1.0- HOUR, TROUBLESHOOTING FOUND THE C-TANK LT BOOST PUMP OVERRIDE CHECK VALVE AT FAULT.  REPLACED CENTER TANK LT OVERRIDE JETTISON CHECK VALVE.
